# SDR AUS20020239

- Difficulty date: March 14, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bolt
- Part number: 65766061
- Condition: Sheared
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 TRAILING EDGE FLAP SCREWJACK TO TRANSMISSION ATTACHMENT BOLTSHEARED.
